MAUDE Adverse Event Report: ARTHREX, INC. 20MM CENTRAL SCREW, MODULAR; SHOULDR PROSTH, REVERSE CONFIG

ARTHREX, INC. 20MM CENTRAL SCREW, MODULAR; SHOULDR PROSTH, REVERSE CONFIG
Model Number 20MM CENTRAL SCREW, MODULAR
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during an inverse shoulder prosthesis surgery with mgs the thread of the glenosphere screw did not hold inside the base plate.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Additional information: the complaint allegation is not confirmed as the reported failure is for the returned mating ar-9560-24 univers revers¿ modular glenoid system modular baseplate 24 mm batch number: 15338548 (b)(4) not threading with the unreturned glenosphere screw with unknown part number (b)(4).Refer to record cross references.One unpackaged ar-9561-20s modular 20 mm central screw was received for investigation.The device was received assembled to the device for (b)(4), an ar-9560-24 univers revers¿ modular glenoid system modular baseplate 24 mm batch number: 15338548.Visual evaluation of the returned device noted it was securely attached to the mating device as intended.No problem was found with the assembly of the device.Functional testing was not performed due to the device being securely assembled to the device for (b)(4).Further visual evaluation noted damage to the edges of the threads of the ar-9561-20s modular 20 mm central screw that are intended for compression and ingrowth.The most likely cause for this failure can be attributed to misuse/mishandling due to the damage to the device.Refer to investigation photos.

Brand Name
20MM CENTRAL SCREW, MODULAR
Common Device Name
SHOULDR PROSTH, REVERSE CONFIG
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21458782
Report Number1220246-2025-00640
Device Sequence Number15501043
Product Code PHX
UDI-Device Identifier00888867296558
UDI-Public(01)00888867296558(11)240906(17)290831(10)15313832
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K173900
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20MM CENTRAL SCREW, MODULAR
Device Catalogue NumberAR-9561-20S
Device Lot Number15313832
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2025
Supplement Date Received by Manufacturer05/09/2025
Initial Report FDA Received Date02/25/2025
Supplement Report FDA Received Date05/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown